# SDR REXA2022111102485

- Difficulty date: October 25, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: SH670319513
- Condition: Corroded
- Location: Bs 349-S16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.349, STGR16R STRINGER ATTACH PLATE TO DOOR CUT OUT IS CORRODED.  REMOVED CORROSION FROM GUSSET AT F.S. 349 STGR 16R IAW CRJ-900 SRM 51-21-06-001-001-A01. GUSSET P/N SH670-31951-3 HAS ORIGINAL THICKNESS OF 0.063", WITH MRT OF 0.054", FOUND TO BE OUT OF LIMITS IAW CRJ-900 SRM 53-21-23-101-002-A02. FABRICATED NEW SERVICEABLE GUSSET P/N SH670-31951-3 IAW CRJ-900 SRM 51-24-16-001-001-A01, 51-40-11-001-001-A01 AND BOMBARDIER DWG SH670-31951. REMOVED CORRODED GUSSET AND INSTALLED NEW FABRICATED GUSSET AT F.S. 349 STGR 16R IAW CRJ-900 SRM 51-42-21-001-001-A01.
